Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Weak bases and metrization


Author: Harold W. Martin
Journal: Trans. Amer. Math. Soc. 222 (1976), 337-344
MSC: Primary 54E35
MathSciNet review: 0423311
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several weak base (in the sense of A. V. Arhangel'skiĭ) metrization theorems are established, including a weak base generalization of the Nagata-Smirnov Metrization Theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54E35

Retrieve articles in all journals with MSC: 54E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0423311-3
PII: S 0002-9947(1976)0423311-3
Keywords: Metrizable space, symmetrizable space, weak base, strongly uniform weak base, regular weak base, weak development
Article copyright: © Copyright 1976 American Mathematical Society